Call for Paper - March 2023 Edition
IJCA solicits original research papers for the March 2023 Edition. Last date of manuscript submission is February 20, 2023. Read More

A New type of Generalized Separation Axioms

Print
PDF
International Journal of Computer Applications
© 2012 by IJCA Journal
Volume 57 - Number 8
Year of Publication: 2012
Authors:
M. Lellis Thivagar
M. Anbuchelvi
10.5120/9135-3333

Lellis M Thivagar and M Anbuchelvi. Article: A New type of Generalized Separation Axioms. International Journal of Computer Applications 57(8):24-32, November 2012. Full text available. BibTeX

@article{key:article,
	author = {M. Lellis Thivagar and M. Anbuchelvi},
	title = {Article: A New type of Generalized Separation Axioms},
	journal = {International Journal of Computer Applications},
	year = {2012},
	volume = {57},
	number = {8},
	pages = {24-32},
	month = {November},
	note = {Full text available}
}

Abstract

In this paper we introduce and investigate some weak separation axioms associated with -closed sets and -closure operators. Also we find some of their applications.

References

  • Caldas,M. ,Fukutake,T. ,Jafari,S. ,Noiri,T. "Some applications of -pre open sets in topological spaces," Bull. Inst. Math. Aca. Sinica,33 ,(3),2005, 267-276.
  • Caldas,M. ,Jafari,S. "On D-sets and Associated weak Separation Axioms," Bulletin of the Malaysian Mathematical Sciences Society(second series)25,(2002)173-185.
  • Davis,A. . S. "Indexed systems of neighbourhoods for general Topological Spaces,"American Mathematical Monthly,68 (1961).
  • Dube, K. K. "A note on Topological Spaces," Math. Vesnik,11 ,(1974) 203-208.
  • Jain ,R. C. "The role of regularity open sets in general topology," Ph. D. Thesis,Meerut University,Institute os Advaced Studies,Meerut,India.
  • Kar ,A. ,Bhattacharyya, P. "Some weak separation axioms" Bull. Calcutta Math. Soc,82,1990,415-422.
  • Lellis Thivagar, M. , Anbuchelvi ,M. "Note on sets in topological spaces" (Accepted).
  • Lellis Thivagar, M. Anbuchelvi,M. " New spaces and continuity via -closed sets,"(Communicated).
  • Levin ,N. "Semi open stets and semi continuity in topological spaces",Amer. math. monthly ,70,1963,36-41.
  • Mashhour, AS. ME Abd El-Monsef and SN El-Deep . (1982) "On pre continuous and weak pre continuous functions," Proc. Math. Phys. Soc. Egypt, 53,47-53.
  • Nour ,T. M. J. "Contributions to the theory of bitopological spaces ," Ph. D. thesis University of Delhi. 1989.
  • Raychaudhuri ,S. ,Mukherjee ,M. N. "On -pre open sets," Bull. Inst. Math. Aca. Sinica-21,1993, 357-366.
  • Shanin ,N. A. "On Separation in Topological Spaces," Dokl. Akad. Nbd SSSR 38,(1943),110-113.
  • Velico,N,V. " closed topologicalspaces," Amer. math. soc. Trans,78,1968,103-18.